Quasi J-Regular Modules

Authors

  • Rafid M. AL – Shaiban Department of Mathematic, College of Science, University of Baghdad, Baghdad, Iraq
  • Nuhad S. AL-Mothafar Department of Mathematic, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2020.61.6.27

Keywords:

J-pure submodules, quasi J-pure submodules, J-regular modules, quasi J-regular modules

Abstract

Throughout this note, R is commutative ring with identity and M is a unitary R-module. In this paper, we introduce the concept of quasi J-  submodules as a     –  and give some of its basic properties. Using this concept, we define the class of quasi J-regular modules, where an R-module     J- module if every submodule of  is quasi J-pure. Many results about this concept

Downloads

Download data is not yet available.

Downloads

Published

2020-06-27

How to Cite

AL – Shaiban , R. M. ., & AL-Mothafar, N. S. . (2020). Quasi J-Regular Modules. Iraqi Journal of Science, 61(6), 1473–1478. https://doi.org/10.24996/ijs.2020.61.6.27

Issue

Section

Mathematics